Journal of Geometry and Symmetry in Physics

Star Product and Star Exponential

Toshio Tomihisa and Akira Yoshioka

Full-text: Open access

Abstract

Here we extend the star products by means of complex symmetric matrices. In this way we obtain a family of star products. Next we consider the star exponentials with respect to these star products, and finally we obtain several interesting identities.

Article information

Source
J. Geom. Symmetry Phys., Volume 19 (2010), 99-111.

Dates
First available in Project Euclid: 25 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495677873

Digital Object Identifier
doi:10.7546/jgsp-19-2010-99-111

Mathematical Reviews number (MathSciNet)
MR2674964

Zentralblatt MATH identifier
1205.53093

Citation

Tomihisa, Toshio; Yoshioka, Akira. Star Product and Star Exponential. J. Geom. Symmetry Phys. 19 (2010), 99--111. doi:10.7546/jgsp-19-2010-99-111. https://projecteuclid.org/euclid.jgsp/1495677873


Export citation